Table of Contents
ISRN Geometry
Volume 2013 (2013), Article ID 927159, 6 pages
http://dx.doi.org/10.1155/2013/927159
Research Article

On the Classification of Almost Kenmotsu Manifolds of Dimension 3

1Department of Mathematics, South China University of Technology, Guangzhou, Guangdong 510641, China
2School of Mathematical Sciences, Dalian University of Technology, Dalian, Liaoning 116024, China

Received 18 December 2012; Accepted 9 January 2013

Academic Editors: T. Friedrich, C. Qu, and E. H. Saidi

Copyright © 2013 Yaning Wang and Ximin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the classification of a 3-dimensional almost Kenmotsu manifold satisfying certain geometric conditions. Moreover, by applying our main classification theorem, we obtain some suffcient conditions for an almost Kenmotsu manifold of dimension 3 to be an Einstein-Weyl manifold.